Ok, so on Nov. 1st, my Dr. reduced my dose of medication from 20mg/day (10mg/2xday) to 15mg/day (7.5mg/2x day). Since then I've been feeling hypER again. All the regular symptoms started popping up, but my mood swings and anxiety are starting to become unbearable. I hate feeling like this!
I called my Dr. on 11/18 and left a voice-mail explaining that I feel hyper and I'd like to talk to her about it and maybe get my dosage increased again until we can get a set game plan.
I received her response on my voice-mail later in the day. It was the shortest message I ever received from a Dr., "Hi Julie, You are not hyper. Your last report does not indicate that you are hyper, if anything you are hypo. Call me on Monday."
Well now, let me get this straight Dr.!?!
At my last appointment you tell me my levels are ok, and you want to "see what reducing my medication will do.", so I take less, as prescribed, but almost instantly I start feeling hyper!
Now you are telling me that because my labs, from when I was on a higher dose, report that I was ok, that I am suddenly hypO? Where'd that come from? And then you are going to completely rely on what a piece of paper says instead of how I, the patient, FEEL?
I did not call her back right away as I was too aggravated. She called again and left another message pretty much stating the same thing and suggested that I see my primary Dr. if I feel it necessary. I called and left her a message and faxed over a request for my medical records. I am hoping to see a different Dr. soon. I'm looking to get better results and a real game plan that I feel comfortable with.